MAUDE Adverse Event Report: HOLOGIC, INC ACESSA PROVU CONSOLE ASSEMBLY; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESORIES)

HOLOGIC, INC ACESSA PROVU CONSOLE ASSEMBLY; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESORIES)
Model Number 7100
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that on (b)(6) 2022, an acessa procedure was performed, once the physician was in the room they identified that the console didn't recognize the leg pads.The physician tried all troubleshooting but could not get the system to function and the case was aborted and reschechuled.No additional information is available.

Brand Name
ACESSA PROVU CONSOLE ASSEMBLY
Common Device Name
COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key15821371
Report Number1222780-2022-00357
Device Sequence Number6157241
Product Code HFG
UDI-Device Identifier00854763006232
UDI-Public(01)00854763006232(11)200814
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer11/01/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale